# SDR AALA202110088639

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 50,361 hours, 35,196 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT CRUISE, FL 390, LAVATORY SMOKE ECAM. NO SMOKE, APPEARS TO BE FALSE WARNING. AFT AIRCRAFT RIGHT LAVATORY. ACCOMPLISHED BITE TEST OF SDCU SYSTEM PER AMM 26-17-00. NO FAULTS NOTED.
